# SDR ASOA201001194

- Difficulty date: August 28, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 27,200 hours, 23,379 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 2 EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED RT NR2 EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECK GOOD.  RELAMPED RT NR2 EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD. (CLOSED)
